# SDR ASOA2015060413003

- Difficulty date: May 12, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR AFT MID HAS DAMAGE.  STS EA 32-2015-198 PERMANENT REPAIR IS COMPLIED WITH.  EA 32-2015-198 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOUCMENTED AND SIGNED FOR ON A NON-ROUTINE WC.
